Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 2, 338-854
Articles: 1 - 12 XML export
Vector valued Orlicz-Lorentz sequence spaces and their operator ideals
Author(s): S. A. Mohiuddine, K. Raj
Pages: 338--353
Levitin-Polyak well-posedness for lexicographic vector equilibrium problems
Author(s): Rabian Wangkeeree, Thanatporn Bantaojai
Pages: 354--367
Sufficient conditions on existence of solution for nonlinear fractional iterative integral equation
Author(s): Faten H. M. Damag, Adem Kilicman
Pages: 368--376
Dynamic reliability evaluation for a multi-state component under stress-strength model
Author(s): Sinan Çalık
Pages: 377--385
Viscosity approximation methods for the implicit midpoint rule of nonexpansive mappings in CAT(0) Spaces
Author(s): Liang-cai Zhao, Shih-sen Chang, Lin Wang, Gang Wang
Pages: 386--394
Strong convergence of the Halpern subgradient extragradient method for solving variational inequalities in Banach spaces
Author(s): Ying Liu
Pages: 395--409
Multiple periodic solutions for second-order discrete Hamiltonian systems
Author(s): Da-Bin Wang, Man Guo
Pages: 410--418
New multipled common fixed point theorems in Menger PMT-spaces
Author(s): Cuiru Ji, Chuanxi Zhu, Zhaoqi Wu
Pages: 419--428
A sharp generalization on cone b-metric space over Banach algebra
Author(s): Huaping Huang, Stojan Radenovic, Guantie Deng
Pages: 429--435
Dynamics of stochastic hybrid Gilpin-Ayala system with impulsive perturbations
Author(s): Ruihua Wu
Pages: 436--450
From fuzzy metric spaces to modular metric spaces: a fixed point approach
Author(s): Fairouz Tchier, Calogero Vetro, Francesca Vetro
Pages: 451--464
Tripled random coincidence point and common fixed point results of generalized Lipschitz mappings in cone b-metric spaces over Banach algebras
Author(s): Binghua Jiang, Zelin Cai, Jinyang Chen, Huaping Huang
Pages: 465--482